MathSciNet Relay Station
MathSciNet bibliographic data
MR2838272 65L99 (34K07 45J05)
Ghoreishi, M.; Ismail, A. I. B. MD.; Alomari, A. K. Comparison between homotopy analysis method and optimal homotopy asymptotic method for $n$th-order integro-differential equation. Math. Methods Appl. Sci. 34 (2011), no. 15, 1833–1842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement